# SDR 2008UALA05922

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 37,638 hours, 14,236 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT RT SIDE FR 70 STR 22-23.  REMOVED CORROSION.  FABRICATED & INSTALLED NEW FITTING.
